# SDR SWIA971938

- Difficulty date: August 18, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 4,275 hours, 6,116 cycles
- Engine: Pwa PW118B
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

HEAVY AND SLUGGISH ROLL CONTROL IN AILERON.  RETURNED TO LAX.  INSPECTED AILERONS, FOUND NOTHING PROTRUDING.  ALSO INSPECTED ALL BOLTS, ALL ARE SECURE.  CONTROL YOKES FEEL NORMAL.  OPS CHECKS GOOD.
